Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Lazylady
    avatar
    diperri posted:
    My daughter was on the same medication and if anyone was going to get a side effect from any medicaiton, it would have been her. She was fine on it, and at 40 years old, have severe osteoporosis due to long use of Depoprevera, something her OBGYN didn't seem to be concerned about. She was on Depo for 20 years, and now suffers with joint/bone pain. Please don't stop taking the medication as it really works and the consequences of not taking it is going to be more the the other health issues you are having now.
    Was this Helpful?
    1 of 2 found this helpful
    Reply


    Helpful Tips

    Bisphosphonate use in premenopausal womenExpert
    The potential benefits and risks of bisphosphonate use may be quite different in premenopausal women compared to postmenopausal women. ... More
    Was this Helpful?
    24 of 34 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the National Osteoporosis Foundation website